# SDR RAIA201605110003

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 36,548 hours, 21,028 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Activated
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BAGGAGE DOOR OPEN INDICATION IN FLIGHT.
